# SDR QXEA200700523

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 13,461 hours, 9,670 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Part serial: 0418
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 1,686 hours, 1,164 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX - FLIGHT 2565 - RECEIVED A XFLOW PUMP CAUTION MESSAGE AFTER XFLOW OVERRIDE SELECTED (NO CROSS FLOW ACTIVE).  RESET SYSTEM WITH NO HELP.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE FUEL QUANTITY GAUGING COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
